# SDR CALA9601317

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 472.4
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SKIN WAS CRACKED AT C1 DOOR DURING CARGO LOADING.  THE CRACK WAS LOCATED AT STA 472.4 BETWEEN STRINGER 20R AND 21R AND MEASURED 1.5 INCH LONG.  A REPAIR WAS INSTALLED IAW ECRA 5330-02437.
